# SDR COMA0060385

- Difficulty date: April 27, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 9,641 hours, 9,220 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 161
- Condition: Malfunctioned
- Location: Vertical Stab
- Part time: 9,976 hours, 9,262 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING WHEN POWER ADVANCED.  REPLACED THE STAB TRIM ACTUATOR.
